Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Topologies on the torsion-theoretic spectrum of a noncommutative ring

Jonathan Samuel Golan

Vol. 51 (1974), No. 2, 439–450
Abstract

Let R-sp be the collection of all prime torsion theories on the category of left R-modules over an associative ring R. Three topologies—the order topology, the finitary order topology, and the reverse order topology (in the case that R is left noetherian)—are defined on R-sp and each is shown to exhibit some properties of the Zariski topology on the spectrum of a commutative ring. A fourth topology—the Gillman topology—is defined on R-sp when R is left noetherian and is used to characterize the separation of the reverse order topology.

Mathematical Subject Classification
Primary: 16A64
Milestones
Received: 12 December 1972
Published: 1 April 1974
Authors
Jonathan Samuel Golan